# SDR DALA2020101203329

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 87,012 hours, 22,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1635-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INITIAL INSPECTION FOUND CORROSION ON SEAT TRACK INBOARD LT BETWEEN 1635 TO 1640 AT CPAX.  SEAT TRACK REPAIRED, PER SRM 53-00-52.
